Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had semen discharge in urine due to poisoning, took medication. Perineal raphe got detached, erection problem. Advise ?

some people gave me chemicals in the milk to kill me it directly attacked my penis but by gods grace i m alive after having milk i felt cold ..... i think it made my blood cold after that i suffered from semen discharge in my urine for 2-3 months for that i took many medicines but there is still a problem in my perineal raphe where penis starts that raphe got detached and there is like a spot of black skin and it cause pain and there is problem in my erection also what shiuld i do plz suggest?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Actually this needs a clinical evaluation and also sonography of shaft of penis to have look at underlying structure to propose an appropriate treatment. So seeing a urologist would be more ideal approach.

Semen in urine is due to retrograde ejaculation and is due to sphincter dysfunction. Urologist will also have look at it.

Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor